Multi-Symptom Cold

Multi-Symptom Cold

CHILDREN 6-11
4 fluid ounces (118 mL)

Regular price $10.00
Unit price  per 

Keep cold symptoms at bay. This grape-flavored product provides multi-fighting power to treat symptoms of common coughs and colds.

How often should I give this to my child?

Suggested Use:

1 dose every 4 hours while symptoms last

  • <4 years old.....................Do not use

    36 lbs

  • 4-5 years old.....................Do not use unless directed by a doctor

    36-37 lbs

  • 6-11 years old.....................10mL

    48-95 lbs

  • Do not use in infants
  • Do not give more than 5 times in 24 hours
  • Shake well before using
  • Use only the provided dosing cup

Drug Information

  • Active Ingredients

    Acetaminophen 160 mg

    Fever reducer/pain reliever

  • Chlorpheniramine Maleate 1 mg

    Antihistamine

  • Dextromethorphan HBr 5 mg

    Cough suppressant

  • Phenylephrine HCl 2.5 mg

    Nasal decongestant

  • Inactive Ingredients

    (anhydrous), FD&C blue no.1, FD&C red no.40, flavors, glycerin, microcrystalline cellulose, purified water, sodium benzoate, sorbitol solution, sucralose, xanthan gum

  • Other Information

    • Dosage cup provided

    • Store at 20°-25°C (68°-77°F)

    • Tamper Evident: do not use if printed safety seal on the bottle is broken or missing

  • Do not use this product to

    • To make a child sleepy

    • In a child who is taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your child’s prescription drug contains an MAOI, ask a doctor or pharmacist before giving this product.

    • With any other drug containing acetaminophen (prescription or non prescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

    • If the child is allergic to any of the ingredients in this product

  • Uses

    Temporarily relieves these common cold and flu symptoms: minor aches and pains, cough, headache, sore throat, sneezing and runny nose, and temporarily reduces fever.

  • When using this product

    • Do not exceed recommended dosage (see overdose warning)

    • May cause excitability, especially in children

    • Marked drowsiness may occur

    • Sedatives and tranquilizers may increase drowsiness

  • Ask a doctor/pharmacist before use if your child has

    • Glaucoma

    • Thyroid disease

    • Diabetes

    • High blood pressure

    • Heart disease

    • A breathing problem such as chronic bronchitis

    • Persistent or chronic cough such as occurs with asthma

    • Cough that occurs with excessive phlegm (mucus)

    • Liver disease

    • Taking sedatives or tranquilizers

    • Taking the blood thinning drug warfarin

  • Warnings

    Liver warning: this product contains acetaminophen. Severe liver damage may occur if your child takes:

  • • More than 5 doses in 24 hours, which is the maximum daily amount

    • With other drugs containing acetaminophen

  • Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:

  • • Skin reddening

    • Blisters

    • Rash

  • If a skin reaction occurs, stop use and seek medical help right away.

  • Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

  • Stop use and ask a doctor/pharmacist if

  • • Nervousness, dizziness or sleeplessness occur

    • Pain, nasal congestion or cough gets worse or lasts more than 5 days

    • Fever gets worse or lasts more than 3 days

    • New symptoms occur

    • Redness or swelling is present

    • Cough comes back or occurs with rash or headache that lasts

  • These could be signs of a serious condition.